# SDR CALA2024093000711

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 121,172 hours, 18,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF ELECTRICAL SMOKE SMELLED IN ROW 42 PER CREW LIGHT IN THAT AREA FLICKERED FOR A MOMENT DURING EVENT OF SMELL REF L/P 9364747. DURING AND AFTER HIGH POWER ENGINE RUNS NO ELECTRIC SMELL OR FLICKERING LIGHTS NOTICED.CONDITIONAL INSPECTION REQUIRED BY TOMC AS PER AMM 05-51-56. PERFORMED INSPECTION REF 05-51-56-940-801-C1. FLIGHT DECK-C-1 A,B,C. NO EVIDENCE OF BURNING NOR ARCING. PERFORMED INSPECTION REF MM 05-51-56-940-801-C1. STEPS C (2)-(3) NO DEFECTS NOTED PERFORMED INSPECTION REF MM 05-51-56-940-801-C1. STEPS C (4)-(5)-(6). NO DEFECTS NOTED PERFORMED STEP C (7) INSPECTED APU EXTERNAL AIR INLET, WITH FLASHLIGHT AND MIRROR, INSPECTED FOR EVIDENCE OF OIL LEAKS. NO LEAKS NOTED PERFORMED INSPECTION REF MM 05-51-56-940-801-C1. APU EXAUST-D-4. OPERATIONAL CHECK NORMAL REF MM 49-11-00-802-002. NO SMOKE NOTED. OPERATIONAL CHECKS REF MM 05-51-56-940-801-C1. COMPLY WITH STEP D-5-6-7-8. PERFORMED INSPECTION REF MM 05-51-56-940-801-C1 STEPS D(1)A,B,C. PERFORMED INSPECTION REF MM 05-51-56-940-801-C1 STEPS D (2) (A,B,C,D) NO DEFECTS NOTED. PERFORMED INSPECTION REF05-51-56-940-801-C1 STEPS D (3)(A,B,C,D,E,F,G,H) NO DEFECTS NOTED. COMPLIED WITH INSPECTION REF05-51-56-940-801-C1 STEPS D (8 THRU 21A). NO DEFECTS NOTED AND NO SOURCE FOUND AT THIS POINT. ADD EMP:U188290 PER AMM 05-51-56-940-801-C1 PARA 1.6.A. STEPS E AND F DO NOT NEED TO BE ACCOMPLISHED UNLESS REQUESTED BY TOMC. "PER TOMC SHIFT MANAGER NO FURTHER ACTION IS REQUIRED. NO FUTHER ACTION REQUIRED AS PER PREVIOUS UPDATE.
